Institut de Mathématiques de Luminy

PUBLICATIONS - Patrick DELORME

Année
Publications
Files Type
  Delorme Patrick.
Neighborhoods at infinity and the Plancherel formula for a reductive
p-adic symmetric space.
Preprint, 2013.
PDF  
  Carmona Jacques, Delorme Patrick.
Constant term of Eisenstein integrals on reductive p-adic symmetric spaces.
Preprint, 2011.
PDF  
 

Delorme Patrick.
Formule de Plancherel pour les fonctions de Whittaker sur un groupe réductif p-adique.
Preprint, accepté aux Annales de l'Institut Fourier, 2010.

PDF  
2012 Delorme Patrick.
Théorème de Paley-Wiener pour les fonctions de Whittaker sur un groupe réductif p-adique [Paley-Wiener theorem for Whittaker functions on a p-adic reductive group].
Journal of the Institute of Mathematics of Jussieu, Volume 11, issue 3, p. 501--568. ISSN: 1474-7480 DOI: 10.1017/S1474748011000193, Cambridge University Press, july 2012.
PDF ACL
2011 Delorme Patrick, Opdam Eric.
Analytic R-groups of affine Hecke algebras.
J. Reine Angew. Math. 658, 133--172, 2011.
PDF ACL
 

Delorme Patrick, Sécherre Vincent.
An analogue of the Cartan decomposition for p-adic symmetric spaces of split p-adic reductive groups.
Pacific J. Math. 251, no. 1, 1--21, 2011.

PDF ACL
2010 Delorme Patrick.
Constant term of smooth Hψ-spherical functions on a reductive p-adic group.
Trans. Amer. Math. Soc. 362, no. 2, 933–955, 2010.

272 k
ACL
2008 Delorme Patrick, Opdam Eric.
The Schwartz algebra of an affine Hecke algebra.
J. Reine Angew. Math. 625, 59--114, 2008.

464 k
ACL
  Delorme Patrick, Mezo Paul.
A twisted invariant Paley-Wiener theorem for real reductive groups.
Duke Math. J. 144, no. 2, 341--380, 2008.

292 k
ACL
  Blanc Philippe, Delorme Patrick.
Vecteurs distributions H-invariants de représentations induites, pour un espace symétrique réductif p-adique G/H [H-invariant distribution vectors of induced representations for a p-adic reductive symmetric space G/H].
Ann. Inst. Fourier (Grenoble) 58, no. 1, 213--261, 2008.

595 k
ACL
2005 Delorme Patrick.
Sur le Théorème de Paley Wiener d'Arthur.
Ann. of Math. (2) 162, no. 2, 987--1029, 40pp, 2005.
Annals
of Maths
ACL
  Delorme Patrick.
The Plancherel formula on reductive symmetric spaces from the point of view of the Schwartz space.
Lie theory, 135--175, Progr. Math., 230, Birkhäuser Boston, Boston, MA, 2005.
  ACL
2004 Delorme Patrick, Souaifi Sofiane.
Filtration de certains espaces de fonctions sur un espace symétrique réductif.
J. Funct. Anal.   217,   no. 2, 314--346, 2004.

295 k
ACL
  Delorme Patrick.
Espace des coefficients de représentations admissibles d'un groupe réductif p-adique [Spaces of coefficients of admissible representations of a p-adic reductive group].
Noncommutative harmonic analysis, 131--176, Progr. Math., 220, Birkhäuser Boston, Boston, MA, 2004.

351 k
ACL
  Delorme Patrick, Vergne Michèle.
Noncommutative harmonic analysis. In honor of Jacques Carmona.
Progress in Mathematics, 220. Birkhäuser Boston, Inc., Boston, MA. xviii+509 pp. ISBN: 0-8176-3207-7, 2004.
  ACL
2002 Delorme Patrick.
Harmonic analysis on real reductive symmetric spaces,
Proceedings of International Congress of Mathematicians (Beijing '02), vol. 2, 545--554, 2002.

151 k
ACTI
2001 Delorme Patrick.
Classification des triples de Manin pour les algèbres de Lie réductives complexes [Classification of Manin triples for complex reductive Lie algebras].With an appendix by Guillaume Macey.
J. Algebra 246, no. 1, 97--174, 2001.

484 k
ACL
1999 Delorme Patrick
Espace de Schwartz pour la transformation de Fourier Hypergéométrique (Appendice de Mustapha Tinfou) [Schwartz space for the hypergeometric Fourier transformation (Appendix A by Mustapha Tinfou)],
Journal of Functionnal Analysis, 168, n° 1, pp. 239-312, 1999
Link ACL


1998 Carmona Jacques and Delorme Patrick
Transformation de Fourier sur l'espace de Schwartz d'un espace symétrique réductif [Fourier transform on the Schwartz space of a reductive symmetric space],
Invent. Math. 134, no. 1, 59--99, 1998
  Delorme Patrick
Formule de Plancherel pour les espaces symétriques réductifs [Plancherel formula for reductive symmetric spaces],
Ann. of Math. (2) 147, no. 2, 417--452, 1998
 
1997 Delorme Patrick
Infinitesimal character and distribution character of representations of reductive Lie groups.
Representation theory and automorphic forms (Edinburgh, 1996), 73--81, Proc. Sympos. Pure Math., 61, Amer. Math. Soc., Providence, RI, 1997
 
  Delorme Patrick
Inversion des intégrales orbitales sur certains espaces symétriques réductifs (d'après A. Bouaziz et P. Harinck) [Inversion of orbital integrals on certain reductive symmetric spaces (following A. Bouaziz and P. Harinck)],
Séminaire Bourbaki, Vol. 1995/96. Astérisque No. 241, Exp. No. 810, 4, 157--177, 1997
 
  Delorme Patrick
Troncature pour les espaces symétriques réductifs [Truncation for reductive symmetric spaces],
Acta Math. 179, no. 1, 41--77, 1997
 
1996 Delorme Patrick
Intégrales d'Eisenstein pour les espaces symétriques réductifs: tempérance, majorations. Petite matrice B [Eisenstein integrals for reductive symmetric spaces: temperedness, upper bounds. Small B-matrix],
J. Funct. Anal. 136, no. 2, 422--509, 1996
  van den Ban Erik, Carmona Jacques and Delorme Patrick
Paquets d'ondes dans l'espace de Schwartz d'un espace symétrique réductif [Wave packets in the Schwartz space of a reductive symmetric space],
J. Funct. Anal. 139, no. 1, 225--243, 1996
1994 Carmona Jacques and Delorme Patrick
Base méromorphe de vecteurs distributions H-invariants pour les séries principales généralisées d'espaces symétriques réductifs: équation fonctionnelle [Meromorphic basis of H-invariant distributional vectors for generalized principal series of reductive symmetric spaces: functional equation],
J. Funct. Anal. 122, no. 1, 152--221, 1994
 
1992 Brylinski Jean-Luc and Delorme Patrick
Vecteurs distributions H-invariants pour les séries principales généralisées d'espaces symétriques réductifs et prolongement méromorphe d'intégrales d'Eisenstein [H-invariant distribution vectors for the generalized principal series of reducible symmetric spaces and meromorphic extension of Eisenstein integrals],
Invent. Math. 109, no. 3, 619--664, 1992
 
1991 Delorme Patrick
Théorème de Paley-Wiener invariant tordu pour le changement de base C/R [The twisted invariant Paley-Wiener theorem under the base change C/R],
Compositio Math. 80, no. 2, 197--228, 1991
 
  Delorme Patrick
Coefficients généralisés de séries principales sphériques et distributions sphériques sur GC/GR [Generalized coefficients of spherical principal series and spherical distributions on GC/GR ],
Invent. Math. 105, no. 2, 305--346, 1991
 
  Delorme Parick and Flensted-Jensen M.
Towards a Paley-Wiener theorem for semisimple symmetric spaces,
Acta Math. 167, no. 1-2, 127--151, 1991
 
1990 Clozel Laurent and Delorme Patrick
Le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs. II. [The invariant Paley-Wiener theorem for reductive Lie groups. II],
Ann. Sci. École Norm. Sup. (4) 23, no. 2, 193--228, 1990
 
1988 van den Ban Erik and Delorme Patrick
Quelques propriétés des représentations sphériques pour les espaces symétriques réductifs [Some properties of spherical representations for reductive symmetric spaces],
J. Funct. Anal. 80, no. 2, 284--307, 1988
 
1987 Delorme Patrick.
Noncommutative harmonic analysis and Lie groups.
Proceedings of the sixth international conference on harmonic analysis and Lie groups held in Marseille-Luminy, June 24--29, 1985. Edited by J. Carmona, P. Delorme and M. Vergne. Lecture Notes in Mathematics, 1243. Springer-Verlag, Berlin-New York, 1987
 
  Delorme Patrick
Injection de modules sphériques pour les espaces symétriques réductifs dans certaines représentations induites [Injection of spherical modules for reductive symmetric spaces into certain induced representations] With an appendix by Erik van den Ban and Delorme,
Lecture Notes in Math., 1243, Noncommutative harmonic analysis and Lie groups (Marseille-Luminy, 1985), 108--143, Springer, Berlin-New York, 1987
 
1986 Delorme Patrick.
Formules limites et formules asymptotiques pour les multiplicités dans L2(G/Gamma) [Limit formulas and asymptotic formulas for multiplicities in L2(G/Gamma)].
Duke Math. J. 53, no. 3, 691--731, 1986
 
1985 Clozel Laurent and Delorme Patrick.
Sur le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs réels [On the invariant Paley-Wiener theorem for real reductive Lie groups].
C. R. Acad. Sci. Paris Sér. I Math. 300, no. 11, 331--333, 1985
 
  Clozel Laurent and Delorme Patrick.
Pseudo-coefficients et cohomologie des groupes de Lie réductifs réels [Pseudocoefficients and cohomology of real reductive Lie groups].
C. R. Acad. Sci. Paris Sér. I Math. 300, no. 12, 385--387, 1985
 
  Blanc Philippe, du Cloux F., Delorme Patrick, Guichardet A. and Pichaud J.
Selfextensions de modules de Harish-Chandra et une question de I.M. Gelfand.
Astérisque No. 124-125, Homologie, groupes Extn, représentations de longueur finie des groupes de Lie [Homology, the groups Extn, representations of finite length of Lie groups], 31-49, 269 pp., 1985
 
1984

Delorme Patrick.
Homomorphismes de Harish-Chandra liés aux K-types minimaux des séries principales généralisées des groupes de Lie réductifs connexes (avec un appendice de J.L. Brylinski) [Harish-Chandra homomorphisms linked with minimal K-types of generalized principal series of connected reductive Lie groups (with an appendice of J.L. Brylinski)].
Ann. Sci. École Norm. Sup. (4) 17, no. 1, 117--156, 1984

 
  Delorme Patrick.
Multipliers for the convolution algebra of left and right K-finite compactly supported smooth functions on a semisimple Lie group.
Invent. Math. 75, no. 1, 9--23, 1984
 
  Clozel Laurent and Delorme Patrick.
Le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs. I.[The invariant Paley-Wiener theorem for reductive Lie groups.I.].
Invent. Math. 77, no. 3, 427--453, 1984
 
1982 Delorme Patrick.
Théorème de type Paley-Wiener pour les groupes de Lie semi-simples réels avec une seule classe de conjugaison de sous groupes de Cartan [A theorems of Paley-Wiener type for the real semisimple Lie groups with a single conjugacy class of Cartan subgroups].
J. Funct. Anal. 47, no. 1, 26--63, 1982
 
  Delorme Patrick.
Multipliers for the Hecke algebra of a real semisimple Lie group.
Conference on harmonic analysis (Lyon, 1982). Publ. Dép. Math. (Lyon) (N.S.), 4/B, Exp. No. 8, 3 pp., 1982
 
1981 Champetier C. and Delorme Patrick.
Sur les représentations des groupes de déplacements de Cartan [On the representations of the groups of displacement of Cartan].
J. Funct. Anal. 43, no. 2, 258--279, 1981
 
1980 Delorme Patrick.
Extensions dans la catégorie O de Bernstein-Gelfand-Gelfand.
Funk. Anal. igo Priloz. 14, 228-229, 1980
 
1979 Delorme Patrick.
Sur la cohomologie continue des représentations unitaires irréductibles des groupes de Lie semi-simples complexes.
Analyse harmonique sur les groupes de Lie (Sém., Nancy-Strasbourg 1976--1978), II, pp. 179--191, Lecture Notes in Math., 739, Springer, Berlin, 1979
 
1978 Delorme Patrick.
Irréductibilité de certaines représentations de GX.
J. Funct. Anal. 30, no. 1, 36--47, 1978
 
1977 Delorme Patrick.
1-cohomologie des représentations unitaires des groupes de Lie semi-simples et résolubles. Produits tensoriels continus de représentations.
Bull. Soc. Math. France 105, no. 3, 281--336, 1977
 
1976 Delorme Patrick.
Sur la 1-cohomologie des représentations unitaires des groupes de Lie semi-simples et résolubles.
C. R. Acad. Sci. Paris Sér. A-B 282, no. 10, Ai, A499--A501, 1976
 
1975 Delorme Patrick.
Sur la 1-cohomologie des représentations des groupes de Lie semi-simples. Analyse fonctionnelle.
C. R. Acad. Sci. Paris Sér. A-B 280, Ai, A1101--A1103, 1975
 

Thèse
(Thesis)
 
1975 l-cohomologie et produits tensoriels continus de représentations.
Thèse présentée pour l'obtention du diplôme de docteur de 3e cycle à l'Université de Paris VI. Université de Paris VI, iii+52 pp., Paris, 1975.
 


Last update : may 7, 2013, EL.
publication_blanc_delorme_Fourierf.pdf publication_delorme_mezo_tpwthm.pdf publication_delorme_opdam_crll_5687.pdf publication_delorme_fTAMS.pdf